Previous |  Up |  Next


Title: The period of oscillations in non-linear systems (English)
Author: Morávek, Z.
Author: Fiala, J.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 45
Issue: 1
Year: 2004
Pages: 9-16
Summary lang: English
Category: math
MSC: 34C15
MSC: 34C25
idZBL: Zbl 1097.34528
idMR: MR2109689
Date available: 2012-10-06T02:09:22Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_045-2004-1_3.pdf 870.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo